# SDR SWAA2022022822643

- Difficulty date: December 3, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR SUPPORT AT STA 540 RUNNING FROM BL0 TO RBL45 IS CRACKED NEAR BL0. / REMOVED AND REPLACED DAMAGED FLOOR SUPPORT P/N 143A5240-36 RBL 0 TO RBL 24.5 PER SRM 51-40-02. PLEASE SEE WIP'S FOR ADDITIONAL SIGN OFFS.
